Does anyone know if an ectropian can cause white abnormal areas under acetic acid. Would these white areas be from an ectropian itself. Thanks.
There were white areas after spraying the acetic acid solution and the colposcopist took biopsies. I got a letter that completely skated over what was discussed at colposcopy, only the ectropian was discussed which had not bothered me. The letter was missing the results though the colposcopist had told me she woul write to me once these were in. I have a suspicion they lost my results. I spoke to the colposocpist recently but she had not returned my call for days and only did so when I wrote to the secretary of her boss. There should be some results with CIN and CIGN as these were the biopsy types taken. I was also told they would tell me if I had HPV as at colposcopy she said "You have HPV on your cervix". Something does not feel right and I think she was wrong to tell me I have HPV in the first place when there was no laboratory proof. I think they lost my results. Should I ask the GP to chase up the lab results and ask for a copy from the lab itself. If nothing is sent in the form of CIN, CIGN (the glandular biopsy) should I be suspicious. There were definite white areas, I saw them myself. Plus a yellow blovked gland. The colposcopist even discussed treatments at the time of colposcopy. Everything seems suspicious, especially the colposcopist had said to me when I asked m where the results was: "I forgot to put them". Any input would be much appreciated. I am thinking of writing my concerns to her boss. I ave autoimmune disease so if I do have HPV/CIN changes my body might not be able to clear these by itself. I cramped for a whole month after the biopsies so I am worried.
Yes definitely chase it up, you shouldn't have to it's terrible but
you need to know the biopsy results. I'm sure they were fine which is why they weren't mentioned but you also no need peace of mind. I don't think you'll be able to get them directly from the lab but call them and tell them to fax them to your GP ASAP who wll
be very helpful xxx